# SDR AALA20040844

- Difficulty date: August 13, 2004
- Submitted: August 18, 2004
- Operation: Air carrier
- Aircraft: N774AN
- Make and model: Boeing 777223
- Aircraft serial: 29581
- Engine: Rroyce RB211TRENT89
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT ROWS 30 THROUGH 43 INOPERATIVE.  REPLACED BATTERY PACK ABOVE 3R ENTRY DOOR FOR EMERGENCY LIGHTS AT ROWS 30 THROUGH 43.  SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED)
